# SDR 2001UALA01360

- Difficulty date: July 13, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N976UA
- Make and model: Boeing 737291
- Aircraft serial: 21598
- Aircraft time: 62,068 hours, 48,424 cycles
- Engine: Pwa JT8D17
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING LE SKIN WORN AT NUMBER 2 SLAT CENTER STOP.  MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER.
